# SDR ASOA06265

- Difficulty date: March 5, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Intermittent
- Location: Flap Elect Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AT APPROXIMATELY 7,000 FT, THE CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE.  THE CREW COMPLIED WITH THE QRH AND THE EMERGENCY VEHICLES WERE DISPATCHED.  THE AIRCRAFT PERFORMED A SAFE ZERO FLAPS LANDING.  MAINTENANCE COMPLIED WITH EO, WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
